# SDR MASA2023063000086

- Difficulty date: June 30, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 27,783 hours, 24,006 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH BLEED DUCT WARN IN FLIGHT
MX IS CURRENTLY TROUBLESHOOTING SYSTEM; NO OUTCOME AT THIS TIME.
